Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article suivant
J. L. Joly; G. Métivier; J. Rauch
On the profiles of nonlinear geometric optics
Séminaire Équations aux dérivées partielles (Polytechnique) (1992-1993), Exp. No. 1, 14 p.
Article PDF | Analyses MR 1240542

Bibliographie

[G] J. Glimm, Solutions in the large for nonlinear systems of conservation laws, Comm. Pure Appl. Math. 18(1965), 685-715.  MR 194770 |  Zbl 0141.28902
[GL] J. Glimm and P.D. Lax, Decay of solutions of systems of nonlinear hyperbolic hyperbolic conservation laws, Memoirs A.M.S. 101, 1970.  Zbl 0204.11304
[Je] A. Jeffrey, Breakdown of the solution to a completely exceptional system of hyperbolic equations, J. Math. Anal. Appl. 45(1974) 375-381.  MR 333472 |  Zbl 0281.35058
[Jo] F. John, Formation of singularities in one-dimensional nonlinear wave propagation, Comm. Pure Appl. Math. 37(1974) 377-405.  MR 369934 |  Zbl 0302.35064
[JMR1] J-L. Joly, G. Metivier, and J. Rauch, Resonant one dimensional nonlinear geometric optics, Journal of Functional Analysis, to appear.  MR 1220985 |  Zbl 0851.35023
[JMR2] J-L. Joly, G. Metivier, and J. Rauch. Formal and rigorous nonlinear high frequency hyperbolic waves, pp. 121-143 in Proceedings of Varenna Conference on Nonlinear Hyperbolic Equations and Field Theory, M.K. Murthy and S. Spagnolo eds., Pitman Research Notes in Math. 1992  MR 1175206 |  Zbl 0824.35077
[JMR3] J-L. Joly, G. Metivier, and J. Rauch, Generic rigorous asymptotic expansions for weakly nonlinear multidimensional oscillatory waves, Duke Math. J., to appear Article |  MR 1219817 |  Zbl 0815.35066
[JMR4] J-L. Joly, G. Metivier. and J. Rauch, Unbounded variation amplification for 3x3 systems of conservation laws, preprint.
[H] J. Hunter, Strongly nonlinear hyperbolic waves, in Notes on Numerical Fluid Dynamics Vol.24, Nonlinear Hyperbolic Equations, eds. J. Ballman and R. Jeltsch, Vieweg, Braunschweig, 1989.  MR 991371 |  Zbl 0689.35083
[L] P.D. Lax, Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math. 10(1957), 537-566.  MR 93653 |  Zbl 0081.08803
[MR] A. Majda and R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves I, a single space variable. Stud.Appl.Math. 71(1984)149-179.  MR 760229 |  Zbl 0572.76066
[P] R. Pego, Some explicit resonating waves in weakly nonlinear gas dynamics, Stud. Appl. Math. 71(1984)263-270.  MR 975486 |  Zbl 0669.76104
[R] J. Rauch, BV estimates fail for most quasilinear hyperbolic systems in dimension greater than one, Comm.Math.Phys. 106(1986)484-489. Article |  MR 859822 |  Zbl 0619.35073
[S] S. Schochet, Resonant nonlinear geometric optics for weak solutions of conservation laws, preprint.  MR 1297667 |  Zbl 0856.35080
Copyright Cellule MathDoc 2021 | Crédit | Plan du site